MathSciNet Relay Station
MathSciNet bibliographic data
MR2322017 34K20 (34B45 37G10 37N25 92B20 92C20)
Guo, Shangjiang; Huang, Lihong Stability of nonlinear waves in a ring of neurons with delays. J. Differential Equations 236 (2007), no. 2, 343–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement